# SDR FDEA202205031104

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 1841 LEFT HAND SIDE WEB FOUND   PUNCTURED.  DAMAGED WEB AT LOWER CENTER CARGO COMPARTMENT STATION 1841 LEFT HAND SIDE   REMOVED AS PER SRM 51-31-01-OG. WEB FABRICATED AS PER DOUGLAS DRAWING AGA7170   REVISION R AND INSTALLED AS PER SRM 51-31-01-OG. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
